MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO RESOLVE® BILIARY LOCKING DRAINAGE CATHETER; LAPAROSCOPY KIT

MERIT MEDICAL SYSTEMS MEXICO RESOLVE® BILIARY LOCKING DRAINAGE CATHETER; LAPAROSCOPY KIT
Catalog Number RBDC-8-038/D
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that while attempting to manipulate devices through the catheter.When attempting to remove the devices from the catheter, the components became stuck and broke off inside the catheter.The catheter and broken components were removed together.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device may be returning for a full evaluation.A supplemental report will be submitted once the evaluation is complete.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description

Brand Name
RESOLVE® BILIARY LOCKING DRAINAGE CATHETER
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21518943
Report Number3011642792-2025-00016
Device Sequence Number9560104
Product Code FDE
UDI-Device Identifier00884450685150
UDI-Public00884450685150
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K141408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRBDC-8-038/D
Device Lot NumberI2884083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown